# SDR ASAA2019080753327

- Difficulty date: August 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 26,753 hours, 8,732 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 1:45 INTO THE FLIGHT AT FL340, FO'S NAVIGATION DISPLAY VTK FOLLOWED BY MAP FAILURE FLAGS, THIS LASTED FOR (2) MINUTES. SINGLE FMC OPERATION IN SCRATCHPAD WAS NOT DISPLAYED AND NO FMC DATA DID NOT OCCUR. NORMAL OPERATIONS ON FO NAVIGATION DISPLAY. RETURNED, NORMAL OPERATIONS ESTABLISHED. GROUNDED - YES. ACCOMPLISHED GROUND VERIFICATION B737-900 FIM 34-61 TASK 836 OPS AND TESTED NORMAL. RESET C/B FMC CMTR2 NO VTK AND MAP FAILURE FLAGS NOTED.
